# SDR AALA202203019593

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 79,735 hours, 31,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT SWITCH STUCK IN OFF POSITION. REPLACED EMERGENCY LIGHT SWITCH 4WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-45-21 AND AMM 33-51-00.
